# SDR USAA2011111800011

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 91,196 hours, 33,147 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067726
- Condition: Inoperative
- Location: Cabin
- Part time: 20,923 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

PHX  FLT 43  EN ROUTE DCA TO PHX.  EICAS MSG R RECIR FAN INOP AND INOP LIGHT ILLUMINATED WITH SWITCH POSITIONED ON.  STRONG SMELL OF BURNING ELECTRICAL.  MAINTENANCE REMOVED AND REPLACED RT RECIRCULATION FAN.
